# SDR WRLA95002

- Difficulty date: January 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lower Lock Link
- Part number: ACG72371
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INITIAL EXPANDED EDDY CURRENT INSPECTION, PERFORMED IAW AD 94-18-07 PAR B-2-II AND MD-11 ALERT SERVICE BULLETIN A32-47, REVEALED A CRACK INDICATION IN THE UPPER SURFACE OF THE LINK, APPROXIMATELY 15 MILLIMETERS IN LENGTH.  REWORK OF THE LINK TO THE LIMITS ALLOWED BY SERVICE BULLETIN FAILED TO REMOVE THE CRACK INDICATION.  REMOVED AND REPLACED LINK (P/N ACG7237-1), (S/N AP166 WITH NEW LINK (P/N ACG 7237-1), (S/N AP177).
